Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i1.10
pages 1-15

The Technology of Forming the Normalized Correlation Matrices of the Matrix Equations of Multidimensional Stochastic Objects

Telman Abbas ogly Aliev
Institute of Control Systems of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Naila Fuad kyzy Musaeva
Azerbaijan University of Architecture and Construction, Baku (Azerbaijan)
Ulkar E. Sattarova
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)

ABSTRACT

The technology of forming robust correlation matrices and robust normalized correlation matrices of the matrix equations of multidimensional stochastic objects, both in the presence of correlation between the useful signal and noise, as well as in its absence, is proposed. This results in the ability to provide adequate monitoring of the latent period of object transition to an emergency state, despite the fact that such classical conditions as stationarity and normal distribution law are violated.